# SDR SIMA20131008006

- Difficulty date: October 8, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 33,849 hours, 31,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OVERHEAD EMERGENCY LIGHT INOP AT  SEAT ROW 12.  RESECURED CONNECTION ON FWD OVERHEAD EMERGENCY LIGHT AT ROW 12.  OPS CHECKS GOOD IAW AMM 33-50-00.
